MathSciNet Relay Station
MathSciNet bibliographic data
MR1045147 (92g:58104) 58F20 (11M45 58F17)
Pollicott, Mark Agmon's complex Tauberian theorem and closed orbits for hyperbolic and geodesic flows. Proc. Amer. Math. Soc. 114 (1992), no. 4, 1105–1108.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement